Improved class of ratio and product estimators

Yadav S. K., KADILAR C.

APPLIED MATHEMATICS AND COMPUTATION, vol.219, no.22, pp.10726-10731, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 219 Issue: 22
  • Publication Date: 2013
  • Doi Number: 10.1016/j.amc.2013.04.048
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.10726-10731
  • Hacettepe University Affiliated: Yes


Considering many estimators in literature, Khoshnevisan et al. (2007) [5] proposed a general family of estimators which uses known values of some population parameters on the auxiliary variable to estimate the population mean of the study variable. Koyuncu and Kadilar (2009) [6] also proposed an efficient family of estimators of the population mean using the Khoshnevisan et al. (2007) [5] family. Besides, Adewara et al. (2012) [1] proposed a modified family consisting of ratio and product estimators and improved the Khoshnevisan et al. (2007) [5] family of estimators. In the present article, we proposed an improved family of estimators for the population mean. The present family of estimators provides us significant improvement over previous families in theory, and also leading to the better perspective of application in various applied areas. The numerical demonstration shows that the proposed family of estimators is the most efficient estimators. (C) 2013 Elsevier Inc. All rights reserved.